# SDR ABXA9500630

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, AND COMPLIANCE OF A.D. 90-80-03; S.B. 56-11, REV. 3, FOUND CRACKS AROUND FASTENER 'A', UPPER AFT CORNER OF RIGHT CLEARVIEW WINDOW RETAINER.  REPLACED DOUBLER IAW DC-9 SRM 51-30-2 AND 51-30-1.
